Diabetes India
59,828 members10,993 posts

Felt Hypo Last Night without medicine

Hi all,

i have diagnoised in august 2015 now i am completely medicine free.

Fbs 90 to 95

ppbs 100 to 110

no medicine

last night i felt hypo when i checked sugar at that time it was 77

why is this happining?

Any expert comment

Thanks in advance.

10 Replies
oldestnewest

How you are now medicine free kindly let us know.

1 like
Reply

Hello Anup Sir,

Today my sugar levels are fbs 96 ppbs 119 without medicine.

I am completely without medicine since 13 days i never felt this symptoms before. i am feeling weakness from yrsterday night. When my BS down to 77. I have given my blood sample to lab as well for fbs , ppbs and hba1c. Report wikk come in the evening.

i am taking amways salmon omega 3 suppliment From yesterday.

Any side effect of it causes these symptoms. ?

Reply

Normally omega 3 supplementation don't cause any side effects but you need to watch for any negative effect.

1 like
Reply

Hi All,

According to Lab test my Results are as follows

fbs 90

ppbs 100

hba1c is 5.3%

Living with completely Drug Free since 15 days :)

3 likes
Reply

These are near non-diabetic numbers. Maintain these levels by continuing what you are doing to manage your diabetes.

1 like
Reply

Just timely Normal Diet and exercise. Once in a while sweets.Yes i am partial follower of LCHF but i need carb as i have to build muscle. what i learned from D life is that it is just a way to live a normal and healthy lifestyle. Just as Anup Sir says it is blessing in disguise :) and now i can feel it .

1 like
Reply

Even if sugar level is between 60 and 70 it will definitely cause shaky body and also as if we are drowning and have a strong feeling as if we are going to faint. So definitely below 60 is dangerous.

Reply

77 is not hypo.

Check error percentage of your readings from the manual.

Since how long you are med free.

If few days, this may be due to some of the medications you took days ago still stopping liver from adjusting (production of glycogen) the level.

Check again after some days and I am sure it will be OK.

I had a similar hypo problem (FBS 70) without medication for two days.

Also some years ago, I had another problem as well. That was when I was taking tablets and insulin combination. Tablets were over and took insulin injections only for few days. One morning I checked FBS was 80. Did not eat except a glass of water. Checked again after an hour and found 110 (another FBS, but 110). I checked with some and they informed that it might be the liver trying to adjust to make up for the physical activity.

Tablets disturb the balance, hence give sometime.

1 like
Reply

There seems basic reasons.

Reply

Thanks Sir for you reply.

Since 10 days i am not taking any medicine. :)

Reply

You may also like...